# SDR QXEA2020072900226

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 44,407 hours, 47,030 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bumper
- Part number: SJ5302
- Condition: Damaged
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING THE EMERGENCY EXIT, THE LOWER HANDLE WOULD NOT ROTATE TO THE WATER POSITION (DITCHING DAM). REPLACED THE STOPPER FOR THE EMERGENCY EXIT IAW SRM 51-42-05. OPERATIONAL CHECKS GOOD IAW AMM 52-23-00-710-802.
